zbMATH — the first resource for mathematics

Poisson limit theorem for message switching networks with low transit traffic. (English. Russian original) Zbl 0797.94010
Probl. Inf. Transm. 29, No. 1, 80-84 (1993); translation from Probl. Peredachi Inf. 29, No. 1, 92-98 (1993).
Summary: A sequence of communication networks with increasing branching and low traffic intensities on the transit routes is considered. The limiting message throughput delay distribution is shown to be the same as that for the series of stochastically independent queues. This is an example of the so-called Poisson conjecture being valid for a sufficiently complex queueing network.
94C10 Switching theory, application of Boolean algebra; Boolean functions (MSC2010)
60K30 Applications of queueing theory (congestion, allocation, storage, traffic, etc.)